It is currently Fri Aug 18, 2017 10:29 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 2 posts ] 
Author Message
PostPosted: Tue May 05, 2015 1:17 am 
Offline
New Poster
New Poster

Joined: Tue May 05, 2015 1:09 am
Posts: 1
Hello!

I've never posted on a forum like this before but I was hoping that somebody could help me out by telling me if you've experienced this too.

I've been taking 16mg/day of Suboxone films for about 2 years now. A few months ago I started noticing that every time I swallowed my Suboxone when it was done dissolving, my ears would go kind of numb and feel really strange for a minute. Like a mix between hot and numb. It's so weird and I don't know how else to describe it. It was never bothersome or anything so I just brushed it off. But it's been getting gradually worse over time... I can't even move my tongue while it's under there anymore because some of it trickles down my throat and my ears start feeling like that again, except it's much more intense now than it used to be. I haven't found any insight into this issue based on the research that I have done so far. It doesn't seem like this happens to anybody else....but I know for sure that it only occurs when I swallow Suboxone, not any food or water or anything. So if anybody can enlighten me to what it could be, or if anybody could let me know that this happens to them too, that would be really helpful!! Sorry I couldn't explain it better, I hope you can figure out what I mean :?


Top
 Profile  
 
PostPosted: Tue May 05, 2015 7:30 am 
Offline
Super Poster
Super Poster

Joined: Wed Mar 18, 2015 6:46 pm
Posts: 167
Location: Alabama
Sarah,

I think I know what you're describing. When I first started Suboxone I would get a strange sensation on my tongue and inside my mouth...sort of a numbness. I now let the dissolved film sit longer under my tongue and don't experience it to the degree I used to.

Perhaps when you swallow some of the medicine is going into your Eustachian Tubes (the canal from the throat to the middle ear), causing the feeling your speaking of.

Thanks,
Morphing


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 2 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group